Journal of Symbolic Logic

Bi-Borel reducibility of essentially countable Borel equivalence relations

Greg Hjorth

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

J. Symbolic Logic, Volume 70, Issue 3 (2005), 979-992.

First available in Project Euclid: 22 July 2005

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 03E15: Descriptive set theory [See also 28A05, 54H05]
Secondary: 20F67: Hyperbolic groups and nonpositively curved groups 37A20: Orbit equivalence, cocycles, ergodic equivalence relations

Equivalence relation Borel reducibility near hyperbolic group rigidity


Hjorth, Greg. Bi-Borel reducibility of essentially countable Borel equivalence relations. J. Symbolic Logic 70 (2005), no. 3, 979--992. doi:10.2178/jsl/1122038924.

Export citation


  • G. Hjorth and A. S. Kechris Rigidity theorems for actions of product groups and countable Borel equivalence relations, to appear in the series Memoirs of the American Mathematical Society, available at
  • S. Jackson, A. S. Kechris, and A. Louveau Countable Borel equivalence relations, Journal of Mathematical Logic, vol. 2 (2002), pp. 1--80.
  • A. S. Kechris Classical descriptive set theory, Graduate Texts in Mathematics, vol. 156, Springer-Verlag, New York,1994.
  • N. Monod and Y. Shalom Orbit equivalence and bounded cohomology, to appear in the series Annals of Mathematics, available at
  • S. Thomas Superrigidity and countable Borel equivalence relations, Annals of Pure and Applied Logic, vol. 120 (2003), pp. 237--262.